Homotopy classification of a class of continuous mappings
Matematičeskie zametki, Tome 31 (1982) no. 5, pp. 801-812
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_31_5_a12,
author = {V. T. Dmitrienko and V. G. Zvyagin},
title = {Homotopy classification of a class of continuous mappings},
journal = {Matemati\v{c}eskie zametki},
pages = {801--812},
year = {1982},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_31_5_a12/}
}
V. T. Dmitrienko; V. G. Zvyagin. Homotopy classification of a class of continuous mappings. Matematičeskie zametki, Tome 31 (1982) no. 5, pp. 801-812. http://geodesic.mathdoc.fr/item/MZM_1982_31_5_a12/